# SDR MALA975594

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25231316
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OVERHEAD EMERGENCY LIGHT FOUND INOPERABLE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (X)
